Dermatology Community
Red swollen burning itchy face :*(
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Red swollen burning itchy face :*(

A couple of weeks ago I put a Clinique product on my face after not using it for three months and now suffering with red swollen burnt itchy skin on my face. I no longer use any Clinique products. I tried using the sensitive line from La Roche-Posay but even that irritates me a little now. I now wash my face with water and put either my son's Zincofax cream on my face or Nivea cream (the light version that comes in white jars).  My face/neck is still almost unbearably itchy. It's embarrassingly red and swollen around my eyes. I don't know what else to do. By the time my doctor can see me (2 weeks!) I'll be skinless as I'll rip my skin off cuz I can't take this itch and burn and swelling anymore. Anyone got any ideas???
Related Discussions
  • Itchy face after face wash (1 replies):
    I noticed that I have irritated skin after face wash or ...[more]
  • help me (1 replies):
    i got a face rashes due to old cinthol soap
  • facial (1 replies):
    I am having some facial problems. My face is peeling, it...[more]
  • help (1 replies):
    i started out with some little bitty bump i would pop th...[more]
  • itchy face (1 replies):
    my face has been itchy for more than a week all day long...[more]
563773_tn?1374250139
Hello,
I cannot confirm anything without examination but it sounds like irritant contact dermatitis. Irritant dermatitis, the most common type of contact dermatitis, involves inflammation resulting from contact with acids, alkaline materials such as soaps and detergents, cosmetics, or other chemicals.

Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves. If the symptoms still persist then you can apply mild steroid like dermacort. Also take antihistaminics like Benadryl.

If the irritation persists then please get it evaluated from a dermatologist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.








Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
Avatar_m_tn
Blank
PMDER1
San francisco, CA
209987_tn?1418913008
Blank
tschock
AB